# SDR K11A2021081800060

- Difficulty date: June 9, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737405
- Aircraft serial: 24271
- Aircraft time: 67,983 hours, 46,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 291 S11-12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN INTERCOSTAL STA 291 STR 11R & 12R
